Acute pancreatitis associated with combined lisinopril and atorvastatin therapy


KANBAY M. , Selcuk H., Yilmaz U., Gur G., Boyacioglu S.

DIGESTIVE DISEASES, cilt.23, ss.92-94, 2005 (SCI İndekslerine Giren Dergi)

  • Cilt numarası: 23 Konu: 1
  • Basım Tarihi: 2005
  • Doi Numarası: 10.1159/000084729
  • Dergi Adı: DIGESTIVE DISEASES
  • Sayfa Sayısı: ss.92-94

Özet

Few data exist about the incidence of drug-induced pancreatitis in the general population. Drugs are related to the etiology of pancreatitis in about 1.4-2% of cases. Although statins are generally well tolerated, acute pancreatitis has been reported in a few cases treated with atorvastatin, fluvastatin and simvastatin. A 86-year-old man with long-standing history of hypertension and hyperlipidemia, who was treated with lisinopril 10 mg and atorvastatin 20 mg once daily presented with acute pancreatitis. Other causes of the disease were ruled out. After cessation of the drugs, his physical condition improved and the amylase level decreased. To our knowledge, pancreatitis induced by a combination of atorvastatin together with lisinopril has never been reported in the literature. Copyright (C) 2005 S. Karger AG, Basel.